# SDR SIMA200218402

- Difficulty date: June 28, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - MAINTENANCE FOUND CORROSION ON GALLEY CENTER FLOORBEAM.  REMOVED CORRODED GALLEY CENTER BEAM.  INSTALLED SERVICEABLE BEAM IAW EMB 145 SRM 145/1142, CHAPTER 51, REV 18 51-40-02, AEA ETN EM-53-028 R1, AND STANDARD SRM PRACTICES.  (M)
